"Biased random walks on directed trees"
, in Probability Theory and Related Fields, Vol. 111, Seite(n) 123-139, 1998
Biased random walks on directed trees
Sprache des Titels:
We define directed rooted labeled and unlabeled trees and find measures on the space of directed rooted unlabeled trees which are invariant with respect to transition probabilities corresponding to a biased random walk on a directed rooted labeled tree. We use these to calculate the speed of a biased random walk on directed rooted labeled trees. The results are mainly applied to directed trees with recurrent subtrees, where the random walker cannot escape.